MAUDE Adverse Event Report: PFM MEDICAL CPP SA XCELA; PORT

PFM MEDICAL CPP SA XCELA; PORT
Catalog Number H965451030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer conducted a documentary review only.Without returned product for technical investigation, it is not possible to confirm the reported defect.The related risks are identified in our risk management file and procedure clearly described in the ifu.Therefore, complaint is classified as no definitive conclusion, unverifiable (no return product).
 
Event or Problem Description
On or about (b)(6), 2016, patient underwent placement of the angiodynamics xcela power injectable port, lot number 135896000, reference number h965451030.The device was implanted by (b)(6), md, at (b)(6), colorado, for the purpose of chemotherapy.On or about (b)(6), 2017, patient was presented to (b)(6) hospital in (b)(6), colorado where patient was diagnosed with pulmonary embolism.The port was later removed on (b)(6), 2018 at the same hospital.

Brand Name
XCELA
Common Device Name
PORT
Manufacturer (Section D)
PFM MEDICAL CPP SA
MDR Report Key25382313
Report Number3008797795-2026-00016
Device Sequence Number9324620
Product Code LJT
UDI-Device Identifier07640110982211
UDI-Public07640110982211
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberH965451030
Device Lot Number135896000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown